F1 Experiences Features

Trackside at the 2019 United States Grand Prix

From on-track action to headline concerts, there’s no shortage of things to do at Circuit of The Americas this year. Here’s your trackside guide to the 2019 United States Grand Prix on October 31 to November 3.

F1 Experiences USA 2018 Sunday 090

Need to Know

  • Download the COTA app (search for “Circuit of The Americas” in your app store) for easy access to the schedule, maps, trackside information and competitions
  • What to do away from the track: 2019 United States Grand Prix Travel Guide
  • Download a 2019 COTA map here
  • Tune into trackside radio on 104.9 or 105.3 FM
  • A Pit Lane Walk for holders of 3-day tickets takes place on Thursday (31 October) from 15:45-17:30

How to get to Circuit of The Americas

COTA Entry & Opening Times

Please note that bags, purses, backpacks and persons are subject to screening by security personnel at their discretion. The list of prohibited items (available here) includes alcohol, coolers, glass and metal containers, food and beverage (you are allowed to bring a sealed, individual, plastic bottle of water into the circuit, one per person.)

  • Friday 1 November: 08:00-22:00 (parking lots open at 07:00)
  • Saturday 2 November: 09:00-22:00 (parking lots open at 08:00)
  • Sunday 3 November: 07:25-18:00 (parking lots open at 06:25)

1016952500-LAT-20181021-_54I2337

On-Track Action

The F1 cars will be on-track for more than 6 hours across the weekend, starting with two 90-minute practice sessions on Friday (11:00-12:30 & 15:00-16:30). The third and final 60-minute practice session takes place on Saturday afternoon (13:00-14:00) before qualifying to set the grid for the race (16:00-17:00). The 2019 United States Grand Prix starts at 13:10 on Sunday.

This year’s support schedule includes US Formula 4, an open-wheel series for up and coming drivers, and two historic categories: Masters Historic (for F1 cars from 1966-1985) and Masters Endurance Legends (for historic sportscars of various types). All three support categories stage practice, qualifying and races over the course of the weekend. Finally, the supercars from Formula 1 Pirelli Hot Laps will also be taking guests on flying laps of COTA several times over the weekend. Learn more here.

Concerts

The main trackside concerts at COTA take place on the infield COTA Super Stage at the top of the circuit, near Turn 11. Imagine Dragons headline this year on Friday night and Pink headlines the Saturday night concert after qualifying. The after race concert on Sunday is headlined by Kool & The Gang, but this happens at the Austin 360 Amphitheater. A host of local and international acts will also be performing across multiple stages at COTA throughout the weekend. More info is here.

  • Friday 1 November @ 20:00: Imagine Dragons (Super Stage near Turn 11)
  • Saturday 2 November @ 19:30: Pink (Super Stage near Turn 11)
  • Sunday 3 November @15:55: Kool & The Gang (Austin 360 Amphitheater)

COTA F1 Drivers Autograph Session

Drivers’ Autograph Sessions & Fan Forums

All of these sessions take place this year on Saturday 2 November at the Austin 360 Amphitheater. Here are the times:

  • 11:10-11:30: Mercedes Fan Forum & Autograph Session
  • 11:20-11:30: Haas Fan Forum
  • 11:30-11:40: Haas, Alfa Romeo & Ferrari Autograph Sessions
  • 11:40-11:50: Racing Point & Williams Autograph Sessions
  • 18:30-18:40: Red Bull Autograph Session
  • 18:45-18:55: McLaren Autograph Session
  • 19:00-19:20: Renault Fan Forum & Autograph Session

Trackside Entertainment

The main F1 Fan Zone at COTA is located in the Grand Plaza, close to the Austin360 Amphitheater between Turns 15-20. In addition to merchandise and sponsor exhibitions, you can also test your skills in various interactive displays, including F1 simulators and pit stop challenges. Other trackside activities at COTA:

  • Check out the panoramic views from the COTA Tower (tickets are available at the base of the tower for $30).
  • Try out the new zip line behind the Main Grandstand East (tickets cost $25 on Friday, $30 on Saturday & Sunday).
  • Challenge your friends to a go-kart race at COTA Karting (from $49, tickets must be reserved in advance here).

2019 United States Grand Prix Schedule

Please note that the event timetable is subject to change. Please check the COTA website for updates.

Thursday, 31 October

Formula 1 Formula 1 Pirelli Hot Laps 15:00-15:30
Promoter Activity Pit Lane Walk for 3-Day Ticket Holders 15:45-17:30
F1 Experiences Exclusive Pit Lane Walk, Guided Track Tour & Photo with the championship trophies* 17:45-19:15

*Starter, Starter Plus, Trophy, Hero & Premier & Premier Plus Ticket Packages only

Friday, 1 November

Masters Endurance Legends Practice Session 08:40-09:20
US Formula 4
Practice Session
09:45-10:15
Formula 1 Practice Session (FP1) 11:00-12:30
Masters Historic Formula 1 Free Practice 13:00-13:25
Formula 1 Formula 1 PIrelli Hot Laps 13:50-14:20
Formula 1 Practice Session (FP2) 15:00-16:30
US Formula 4 Qualifying Session 17:00-17:20
Masters Endurance Legends Qualifying Session 17:45-18:25

 

Saturday, 2 November

Masters Endurance Legends First Race (10 laps or 40 mins) 09:30-10:15
US Formula 4 First Race (10 laps or 25 mins) 10:40-11:10
Masters Historic Formula 1
Qualifying Session
11:35-12:00
Formula 1 Practice Session (FP3) 13:00-14:00
Formula 1 Formula 1 Pirelli Hot Laps 14:15-14:40
Formula 1 Qualifying 16:00-17:00
Masters Historic Formula 1 First Race (10 laps or 25 mins) 17:30-18:00

 

Sunday, 3 November

Masters Endurance Legends Second Race (10 laps or 40 mins) 08:05-08:50
US Formula 4 Second Race (10 laps or 25 mins) 09:15-09:45
Masters Historic Formula 1 Second Race (10 laps or 25 mins) 10:10-10:40
Formula 1 Formula 1 Pirelli Hot Laps 11:00-11:20
Formula 1 Drivers' Track Parade 11:30-12:00
Formula 1 Grid Starting Grid Presentation 12:00-12:20
Formula 1 2019 United States Grand Prix 13:10-15:10
Formula 1 Fan Track Invasion* 15:15-16:00

*Fan Track Invasion entry points: Turn 19, Main Grandstand East, Main Grandstand West, Turn 1.

UNITED STATES GRAND PRIX TICKET PACKAGES

Topics: Circuit of The Americas, United States Grand Prix

Subscribe To Email Updates

Recent Posts